Regular wave impact onto an elastic plate

Korobkin, A. A. ORCID: and Khabakhpasheva, T. I. (2006) Regular wave impact onto an elastic plate. Journal of Engineering Mathematics, 55 (1-4). pp. 127-150. ISSN 0022-0833

Full text not available from this repository. (Request a copy)
Item Type: Article
Faculty \ School: Faculty of Science > School of Mathematics
Related URLs:
Depositing User: Vishal Gautam
Date Deposited: 18 Mar 2011 10:24
Last Modified: 03 Oct 2022 02:17
DOI: 10.1007/s10665-005-0191-8

Actions (login required)

View Item View Item